The Journal of Geometric Analysis

ISSN: 1050-6926 (Print) 1559-002X (Online)


JGA is a high-quality journal devoted to publishing important new results at the interface of analysis, geometry and partial differential equations. Founded in 1990, by its current Editor-in-Chief, Steven G. Krantz, the journal has maintained standards of innovation and excellence. JGA accepts papers in English, French, and German and has a strong international flavor.

24 Volumes 101 Issues 1,091 Articles available from 1991 - 2014

Browse Volumes & Issues